MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FLUORO PACK

Medline Industries, LP MEDLINE; FLUORO PACK
Catalog Number DYNDH2155
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the forceps(straight kellys) broke.".
 
Additional Manufacturer Narrative
It was reported that the hemostat broke while trying to "squeeze" a needle; no medical intervention, serious injury, or follow-up care has been reported.A sample was received for investigation, one pair of forceps arrived in a biohazard bag, the break was readily identified as the forceps were split into two pieces, and the point of breakage was jagged and not a clean break; device history records, the bill of materials, packaging instructions, account complaint history, and component complaint history were reviewed.Based on the review of the physical sample received, the report of a forceps breaking is confirmed.Due to the component not being altered or manipulated during the production process, the root cause is a vendor product issue relating to the component manufacturing process; given that this is a multi-sourced component, the vendor could not be definitively identified based on the provided information, no further review can be performed, and the division will continue to monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FLUORO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50868757
Report Number1417592-2026-48748
Device Sequence Number18486663
Product Code LRO
UDI-Device Identifier10198459357701
UDI-Public10198459357701
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH2155
Device Lot Number25EMI627
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown